# SDR V0XR201010290004

- Difficulty date: October 29, 2010
- Submitted: October 29, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 47,270 hours, 67,277 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: N1268109
- Condition: Corroded
- Location: Bs 500-533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) CORROSION ON STRINGER AT STN 500.0 - 533 AT STR 33. REMOVED AND REPAIRED STRINGER. W/C 1105
